MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74021154
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling (2091)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient has been having swelling and a warm sensation in the right knee.The patient has had a cortisone shot and is currently taking tramadol.The patient is allergic to nickel.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.Based on the available medical reports, the root cause for this patient's symptoms cannot be concluded.The reported varus alignment of the tibial component was reported as the cause of the patient's reported pain but it's not known if the tibial alignment migrated from implantation due to the reported loosening.No revision has taken place at this time.If a revision is performed and those records become available this complaint can be re-assessed.A review of complaint history on the listed parts revealed no prior complaints for their corresponding batches with the same failure mode.A review of the manufacturing records did not reveal any manufacturing abnormalities that could have caused or contributed to the reported incident.Without the actual products involved, our investigation cannot proceed.If the devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II CR FEM OX NP RT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7122603
Report Number1020279-2017-01267
Device Sequence Number1210631
Product Code JWH
UDI-Device Identifier00885556422854
UDI-Public00885556422854
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Catalogue Number74021154
Device Lot Number15HM03839
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer11/17/2017
11/17/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date02/17/2018
07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022213/15GM15046; 74024835/15GM22457; 74025634/14EM11995